Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Internal Economies of Scale with a Given Technique

L. Bruni
The Journal of Industrial Economics
Vol. 12, No. 3 (Jul., 1964), pp. 175-190
Published by: Wiley
DOI: 10.2307/2097656
Stable URL: http://www.jstor.org/stable/2097656
Page Count: 16
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Internal Economies of Scale with a Given Technique
Preview not available

Page Thumbnails

  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190